zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global properties for virus dynamics model with Beddington-DeAngelis functional response. (English) Zbl 1178.37125
The paper investigates the global stability of a three dimensional virus dynamics model with Beddington-DeAngelis infection rate. By constructing a Lyapunov functional for the system of equations, it is shown that the uninfected steady state is globally asymptotically stable if the reproductive ratio of the virus less than or equal to one, and the infected steady state is globally asymptotically stable for a reproductive ratio larger than one.
MSC:
37N25Dynamical systems in biology
92D30Epidemiology
References:
[1]Anderson, R. M.; May, R. M.: The population dynamics of microparasites and their invertebrate hosts, Phil. trans. Roy. soc. B 291, 451-524 (1981)
[2]Nowak, M. A.; Bangham, C. R. M.: Population dynamics of immune responses to persistent virus, Science 272, 74-79 (1996)
[3]Beddington, J. R.: Mutual interference between parasites or predators and its effect on searching efficiency, J. animal ecol. 44, 331-340 (1975)
[4]Deangelis, D. L.; Goldstein, R. A.; O’neill, R. V.: A model for trophic interaction, Ecology 56, 881-892 (1975)
[5]Li, D.; Ma, W.: Asymptotic properties of an HIV-1 infection model with time delay, J. math. Anal. appl. 335, 683-691 (2007) · Zbl 1130.34052 · doi:10.1016/j.jmaa.2007.02.006
[6]Song, X.; Neumann, A.: Global stability and periodic solution of the viral dynamics, J. math. Anal. appl. 329, 281-297 (2007) · Zbl 1105.92011 · doi:10.1016/j.jmaa.2006.06.064
[7]B. Hou, W. Ma, Stability analysis of an HIV-1 infection model with Beddington–DeAngelis functional response, Math. Practice Theory (in press)
[8]Korobeinikov, A.: Global properties of basic virus dynamics models, Bull. math. Biol. 66, 879-883 (2004)
[9]Korobeinikov, A.: Lyapunov functions and global stability for SIR and SIRS epidemiological models with non-linear transmission, Bull. math. Biol. 68, 615-626 (2006)
[10]Korobeinikov, A.: Global properties of infectious disease models with nonlinear incidence, Bull. math. Biol. 69, 1871-1886 (2007)